# SDR DALA2021121307641

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N801DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31912
- Aircraft time: 25,584 hours, 9,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2049881) DURING INSTALLATION OF SAT TV INSTALL 2 DOUBLERS WERE LOCATED INCORRECTLY. SHOULD BE INSTALLED BETWEEN 727I AND 727J. MAINTENANCE REPAIRED PER ERA 522711-14.
